# SDR C2XA96IA209

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12017417021
- Condition: Corroded
- Location: Lower Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE BELLY SKIN BETWEEN FRAMES 39 AND 41 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE BELLY SKIN FROM FRAME 38 TO FRAME 42, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
